# SDR ABXA20150427058

- Difficulty date: April 27, 2015
- Submitted: May 27, 2015
- Operation: Air carrier
- Aircraft: N740AX
- Make and model: Boeing 767232
- Aircraft serial: 22213
- Aircraft time: 82,950 hours, 39,572 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 113T134544
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 8 FLAP SUPPORT 3 & 4 TENSION BOLT HOLES HAVE DEFECT INDICATIONS WITH ROTARY SCAN, POSSIBLE CORROSION.  NR 8 SUPPORT HOLES REAMED IAW REA-B657-61484-MR.  SDR INFO, PN 113T1345-44, PART NAME, NR 8 RIB, CORRODED LEVEL 2, FROM NR 8 FLAP SUPPORT.  ACFT WAS GNDED.
